Détail de l'auteur
Auteur Changzheng Cui |
Documents disponibles écrits par cet auteur (1)



Robust stabilization and disturbance rejection for a class of hybrid linear systems subject to exponential uncertainty / Fei Long in Transactions of the ASME . Journal of dynamic systems, measurement, and control, Vol. 131 N° 3 (Mai 2009)
![]()
[article]
Titre : Robust stabilization and disturbance rejection for a class of hybrid linear systems subject to exponential uncertainty Type de document : texte imprimé Auteurs : Fei Long, Auteur ; Changlin Li, Auteur ; Changzheng Cui, Auteur Année de publication : 2009 Article en page(s) : 07 p. Note générale : dynamic systems Langues : Anglais (eng) Mots-clés : robust stabilization disturbance rejection hybrid linear systems Résumé : In this paper, we address the problem of robust stabilization and disturbance rejection for a class of hybrid linear systems subject to exponential uncertainties. By using Taylor series approximation and convex polytope technique, the exponentially uncertain hybrid linear system is transformed into an equivalent hybrid polytopic model subject to norm bounded uncertainty. For such equivalent hybrid linear model, we design its switching strategy and associated state feedback controllers so that such model is asymptotically stable with H∞ disturbance attenuation based on multiple Lyapunov function technology and linear matrix inequality (LMI) approach. DEWEY : 629.8 ISSN : 0022-0434 En ligne : http://dynamicsystems.asmedigitalcollection.asme.org/issue.aspx?journalid=117&is [...]
in Transactions of the ASME . Journal of dynamic systems, measurement, and control > Vol. 131 N° 3 (Mai 2009) . - 07 p.[article] Robust stabilization and disturbance rejection for a class of hybrid linear systems subject to exponential uncertainty [texte imprimé] / Fei Long, Auteur ; Changlin Li, Auteur ; Changzheng Cui, Auteur . - 2009 . - 07 p.
dynamic systems
Langues : Anglais (eng)
in Transactions of the ASME . Journal of dynamic systems, measurement, and control > Vol. 131 N° 3 (Mai 2009) . - 07 p.
Mots-clés : robust stabilization disturbance rejection hybrid linear systems Résumé : In this paper, we address the problem of robust stabilization and disturbance rejection for a class of hybrid linear systems subject to exponential uncertainties. By using Taylor series approximation and convex polytope technique, the exponentially uncertain hybrid linear system is transformed into an equivalent hybrid polytopic model subject to norm bounded uncertainty. For such equivalent hybrid linear model, we design its switching strategy and associated state feedback controllers so that such model is asymptotically stable with H∞ disturbance attenuation based on multiple Lyapunov function technology and linear matrix inequality (LMI) approach. DEWEY : 629.8 ISSN : 0022-0434 En ligne : http://dynamicsystems.asmedigitalcollection.asme.org/issue.aspx?journalid=117&is [...] Exemplaires
Code-barres Cote Support Localisation Section Disponibilité aucun exemplaire